Ask a Dog Vet and Get Answers to Your Dog Health Questions
Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am not set up to make a live call. But, I am happy to answer your question on this thread. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- What is the name of the diet pills and milligrams?
2- How many pills did they take?
3- How long has it been since they took the pills?
4- How much do they weigh?
5- Do you have hydrogen peroxide 3%?
1- Did you see the medication in the vomit?
2- How long between you inducing vomiting and them taking the pills?
Friend, you did right inducing vomiting, that is the first step when dealing with the ingestion of medications. However, not knowing if they did vomit the medication or which dog took the medication it will be difficult to predict any outcome. I would recommend you keep an eye on them now for the next 24 hours, any dog that you notice symptoms of: Lethargy, difficulty breathing, anorexia, weakness, muscle tremors, etc. I would have him/her checked by ER veterinarian for supportive care.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!